# SDR 7AHR20130415006

- Difficulty date: April 2, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT ANGLE ATTACHED TO AFT CARGO MAIN FRAME BILGE AREA STA 1079 AND RBL 13. REMOVED FLOOR SUPPORT IAW SRM 51-30-05, CORROSION IS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-30-05.
